# SDR SWAA2020032332557

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 37,422 hours, 22,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/OS FLTDECK SEAT AFT INBD SEAT TRACK WORN TO CHECK LIMITS / REMOVED AND REPLACED FLTDECK SEAT TRACK PER AMM 25-11-11
